Duke Mathematical Journal

A generalization of Stone’s representation theorem for Boolean algebras

George Grätzer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 30, Number 3 (1963), 469-474.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077374803

Digital Object Identifier
doi:10.1215/S0012-7094-63-03051-5

Mathematical Reviews number (MathSciNet)
MR0153605

Zentralblatt MATH identifier
0121.26702

Subjects
Primary: 06.60

Citation

Grätzer, George. A generalization of Stone’s representation theorem for Boolean algebras. Duke Math. J. 30 (1963), no. 3, 469--474. doi:10.1215/S0012-7094-63-03051-5. https://projecteuclid.org/euclid.dmj/1077374803


Export citation